Should I ask to have my dosage increased? [Zoloft]
So as some of you may read, I started taking 50 mg of Zoloft on July 22nd... I felt worse before I felt better but I did indeed start to feel better... Now, about 2-3 weeks later I am back to feeling so-so. Not as good as I was a couple of weeks ago. I know 50 mgs is the lowest amount you can take and I have a psychiatrist appointment this Thursday and I am thinking of asking her to up my dosage. Any one have any thoughts on this? Can anyone relate?
Any comments/suggestions is much appreciated.
hey i am sorry your not feeling well on zoloft. i was on it for severe anxiety after a surgery and having panic attacks and unwanted thoughts. it was sooo scary. it made me feel better for a while as well but i was still having anxiety issues so the doc upped it to 75mg and it was back to feeling good again. that lasted about 4wks and i started feeling zombied and bad dreams and not feeling like myself at all and i was breaking out in a itchy rash. so my doc switched me to cymbalta and i feel great like a whole new person actually like my old self again. i have only been on it for 6 days and feel sooo good. i don't wake up in the mornings with the anxiety fear of omg am i going to lose it today. if it doesn't work for you i would just see about switching to another med. my doc wouldn't listen to me at first but my rash just kept getting worse and my zombied no emotion got worse. just call your doc. everyone has a diff result to these meds
Thank you for your response... I am going to talk to my Dr. about it Thursday and see what she says... I still feel like its working for me but not as well. I also have been going to the Dr. for over a year now b/c of these tingling sensation I have all over my entire head and sometime face and neck when it gets really bad... when I get stressed/anxious it seems to get worse. This all started when I got on Topomax (topamax).... [and I was only on it 3 wks] so idk why I am still having these effects but its terrible. Anyways... I hope I can get this all cleared up. Thanks again.
i just didn't like the way i felt on zoloft. i feel more like myself on cymbalta but like i said above i have only been on it now for 7 days. i am still wondering myself how long it takes for the zoloft to get completly out of my system. i know abunch of people that take zoloft and love it. so maybe upping yours is what you need to do. good luck to you
I started out on Zoloft 50mg and felt like I was doing alittle better, then my Dr increased me to 75mg and I noticed some anxiety coming back a t first I had been taking 75 mg for about 3 weeks and got so bad that I was having panic attacks and basically felt like I wasnt taking any meds, so I was just reduced back to 50 mg, I have been taking 50 mg for 2 days now but have not felt any better I have had to take Niravam (xanax) twice already, does it take a few days to feel better after going down a dosage or should I call my Dr and tell him it is not working?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.